Higher-order correlations of Tchebyscheff maps

Citation
A. Hilgers et C. Beck, Higher-order correlations of Tchebyscheff maps, PHYSICA D, 156(1-2), 2001, pp. 1-18
Citations number
22
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICA D
ISSN journal
0167-2789 → ACNP
Volume
156
Issue
1-2
Year of publication
2001
Pages
1 - 18
Database
ISI
SICI code
0167-2789(20010801)156:1-2<1:HCOTM>2.0.ZU;2-H
Abstract
We determine the higher-order correlation functions of iterates of Tchebysc heff polynomials of arbitrary order N. The non-vanishing correlations can b e described by suitable sets of graphs. These graphs allow for a perturbati ve evaluation of invariant densities for Langevin-like systems that are dri ven by deterministic chaotic forces generated by Tchebyscheff maps rather t han Gaussian white noise. (C) 2001 Published by Elsevier Science B.V.